Alert archive / Kentucky / Frost Advisories in 2015
Frost Advisory 2, NWS Jackson, KY
NWS Jackson, KY issued this frost advisory at Apr 22, 2015, 6:50 PM EDT for 11 counties in Kentucky. It took effect at Apr 23, 2015, 3:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2015, 6:50 PM EDT (22:50 UTC)
- In effect from
- Apr 23, 2015, 3:00 AM EDT
- Expired
- Apr 23, 2015, 8:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Jackson, KY
Counties Bath County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Lee County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Powell County, KY, Rowan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 49 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 485 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
132 WWUS73 KJKL 222250 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 650 PM EDT WED APR 22 2015 ...AREAS OF FROST EXPECTED TO DEVELOP LATE TONIGHT... .HIGH PRESSURE MOVING OVER THE REGION TONIGHT WILL LIGHTEN THE WINDS AND CLEAR THE SKIES. AS A RESULT...TEMPERATURES WILL DROP IN THE THE 30S AND AREAS OF FROST CAN BE EXPECTED TO DEVELOP BY DAWN...PARTICULARLY IN THE DEEPER VALLEYS. KYZ044-050>052-058>060-104-106-108-111-230900- /O.NEW.KJKL.FR.Y.0002.150423T0700Z-150423T1200Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT- MORGAN-WOLFE-LEE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG... SANDY HOOK...WEST LIBERTY...CAMPTON...BEATTYVILLE 650 PM EDT WED APR 22 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY. * TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW AND MIDDLE 30S ACROSS THE ADVISORY AREA. * TIMING...THE FROST IS EXPECTED TO FORM BETWEEN THE HOURS OF 3 AM AND 8 AM EDT. * IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY IMPACT SENSITIVE VEGETATION ALONG WITH OUTDOOR FLOWERS AND GARDENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GREIF
2 follow-up statements
422 WWUS73 KJKL 230802 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 402 AM EDT THU APR 23 2015 ...AREAS OF FROST EXPECTED TO DEVELOP LATE TONIGHT... .MOSTLY CLEAR SKIES...SLACKENING WINDS...AND A CHILLY AIR MASS WILL ALLOW FROST TO OCCUR IN SOME LOCATIONS EARLY THIS MORNING. CONDITIONS SHOULD BE EVEN MORE FAVORABLE FOR FROST LATE THURSDAY NIGHT INTO FRIDAY MORNING. KYZ044-050>052-058>060-104-106-108-111-231200- /O.NEW.KJKL.FR.Y.0003.150424T0500Z-150424T1300Z/ /O.CON.KJKL.FR.Y.0002.000000T0000Z-150423T1200Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT- MORGAN-WOLFE-LEE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG... SANDY HOOK...WEST LIBERTY...CAMPTON...BEATTYVILLE 402 AM EDT THU APR 23 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY. * TEMPERATURES...READINGS IN THE LOWER TO MID 30S WILL OCCUR IN MOST LOCATIONS EARLY THIS MORNING...WITH THE COLDEST CONDITIONS IN VALLEYS. LOW TEMPERATURES WILL BE EVEN COLDER FOR MOST PLACES ON FRIDAY MORNING...WITH VALLEYS EXPECTING READINGS IN THE UPPER 20S...WHILE RIDGES AGAIN FALL TO THE MID 30S. * TIMING...FROST WILL OCCUR IN MANY LOCATIONS EARLY THIS MORNING. IT SHOULD DEVELOP AGAIN AFTER 1 AM TONIGHT. * IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KYZ068-069-079-080-083>088-107-109-110-112>120-231200- /O.NEW.KJKL.FR.Y.0003.150424T0500Z-150424T1300Z/ ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX- BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE... ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...PAINTSVILLE... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 402 AM EDT THU APR 23 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY. * TEMPERATURES...READINGS WILL FALL TO THE UPPER 20S AND LOWER 30S FOR MOST LOCATIONS EARLY FRIDAY MORNING. RIDGES WILL LIKELY FALL TO THE MID 30S. * TIMING...FROST SHOULD DEVELOP FOR MOST LOCATIONS BETWEEN 1 AM AND SUNRISE ON FRIDAY MORNING. * IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
363 WWUS73 KJKL 231205 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 805 AM EDT THU APR 23 2015 ...AREAS OF FROST EXPECTED TO DEVELOP LATE TONIGHT... .MOSTLY CLEAR SKIES...SLACKENING WINDS...AND A CHILLY AIR MASS WILL ALLOW FROST TO OCCUR IN MOST LOCATIONS LATE TONIGHT INTO FRIDAY MORNING. KYZ044-050>052-058>060-104-106-108-111-232030- /O.EXP.KJKL.FR.Y.0002.000000T0000Z-150423T1200Z/ /O.CON.KJKL.FR.Y.0003.150424T0500Z-150424T1300Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT- MORGAN-WOLFE-LEE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG... SANDY HOOK...WEST LIBERTY...CAMPTON...BEATTYVILLE 805 AM EDT THU APR 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY... ...FROST ADVISORY FOR THIS MORNING HAS EXPIRED... * TEMPERATURES...LOW TEMPERATURES ON FRIDAY MORNING ARE EXPECTED TO RANGE FROM THE UPPER 20S IN VALLEYS TO THE MID 30S ON RIDGES. * TIMING...FROST SHOULD DEVELOP IN MOST LOCATIONS AFTER 1 AM TONIGHT. * IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KYZ068-069-079-080-083>088-107-109-110-112>120-232030- /O.CON.KJKL.FR.Y.0003.150424T0500Z-150424T1300Z/ ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX- BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE... ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...PAINTSVILLE... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 805 AM EDT THU APR 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT FRIDAY... * TEMPERATURES...LOW TEMPERATURES ON FRIDAY MORNING ARE EXPECTED TO RANGE FROM THE UPPER 20S IN VALLEYS TO THE MID 30S ON RIDGES. * TIMING...FROST SHOULD DEVELOP IN MOST LOCATIONS AFTER 1 AM TONIGHT. * IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this frost advisory went out at Apr 22, 3:18 PM EDT, 3 hours 32 minutes earlier.
Area forecast discussion, Apr 22, 3:18 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 318 PM EDT WED APR 22 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 315 PM EDT WED APR 22 2015 CURRENT CONDITIONS ACROSS THE AREA FEATURE A POTENT COLD FRONT MOVING THROUGH EAST KENTUCKY THIS EVENING. QUITE A TIGHT GRADIENT ASSOCIATED WITH THIS HAS RESULTED IN SOME STRONG WESTERLY WINDS AND SOME GUSTS TO 30 KNOTS IN SOME LOCATIONS. MAY NEED TO MENTION THESE WINDS IN THE HWO AND CONTINUED INTO THE EVENING. TO THE NORTH...SOME LOW LEVEL STRATO CU WILL BE MOVING THROUGH. THIS SHOULDSTAY TO THE NORTH AND NOT MAKE IT INTO EAST KENTUCKY TONIGHT. UPSTREAM...THE TIGHTER GRADIENT IN PLACE AND LOOSENING A BIT THROUGH TONIGHT SHOULD KEEP WINDS UP TONIGHT ENOUGH THAT FROST DEVELOPMENT TO SHELTERED VALLEYS TONIGHT. THEREFORE...WILL MENTION THIS IN AN SPS. IN FACT...SHELTERED VALLEY TEMPS MAY MAKE IT INTO THE LOWER 30S TONIGHT...ESPECIALLY WITH THE AIR MASS DESCENDING ON EAST KENTUCKY TONIGHT. HOWEVER...HEADING INTO THURSDAY AND THURSDAY NIGHT...HIGH PRESSURE WILL MOVE INTO THE AREA WITH STRONG SUBSIDENCE. WILL EXPECT CLEAR SKIES THURSDAY AND THURSDAY NIGHT. WINDS WILL SLOWLY BE SLACKENING OFF THROUGH THE DAY AND BECOMING NEAR CALM FOR TOMORROW NIGHT. THIS COUPLED WITH LOW TEMPS ON THURSDAY NIGHT DROPPING INTO THE LOWER 30S AND EVEN THE UPPER 20S IN THE DEEPER VALLEYS DUE TO THE AIR MASS DESCENDING ON THE EAST KENTUCKY WILL LEAD TO A MORE WIDESPREAD FROST DEVELOPMENT AND EVEN CONDITIONS POSSIBLE FREEZE CONDITIONS. FOR THIS...WILL ALSO INCLUDE THIS PERIOD MENTIONED IN THE SPS AS WELL AS THE HWO. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 315 PM EDT WED APR 22 2015 THE EXTENDED PERIOD WILL START OUT DRY AS SOME MINOR RIDGING AND SFC HIGH PRESSURE SITS OVER THE REGION. THIS IS FAIRLY SHORT LIVED AS THE HIGH DEPARTS OVERNIGHT FRIDAY NIGHT. CLOUDS AND LL MOISTURE WILL THEN BE ON THE INCREASE AHEAD OF A LOW PRESSURE SYSTEM THAT IS PROGGED TO MOVE INTO THE OH VALLEY EARLY SATURDAY MORNING. MODELS SHOW SOME SUPPRESSION/DAMPENING OF THIS LOW AS IT MOVES ACROSS THE EASTERN CONUS DUE TO THE LOW PRESSURE BLOCK SET UP OFF THE NEW ENGLAND COAST. THIS WILL HAVE AN IMPACT ON HOW MUCH PRECIP WE CAN GET OUT OF THE SYSTEM AS IT PASSES THROUGH. ADDITIONALLY...SOUTHEAST FLOW/DOWNSLOPING AT THE ONSET OF THE EVENT MAY HELP DECREASE PRECIP AMOUNTS AS WELL. THE LOW WILL DEPART THE REGION BY SUNDAY MORNING. ON ITS HEELS...A PIECE OF UL ENERGY WILL QUICKLY SWING THROUGH KENTUCKY KEEPING RAIN CHANCES IN THE FORECAST THROUGH SUNDAY EVENING. THINGS WILL DRY OUT ON MONDAY BEFORE A CUT OFF LOW MOVES TOWARD THE REGION. HOWEVER...THIS IS WHERE MODELS DIFFER SUBSTANTIALLY WITH THE PLACEMENT OF THE CUTOFF LOW. THE GFS TRACKS THE CUTOFF LOW FURTHER NORTH...WHICH WOULD PUT EASTERN KENTUCKY IN A PROLONGED WET AND UNSETTLED PATTERN. ON THE OTHER HAND THE ECMWF TRACKS THE LOW FURTHER SOUTH ALONG THE GULF COAST...WHICH WOULD PROVIDE US WITH AN EXTENDED DRY PERIOD. THAT BEING SAID...FORECAST CONFIDENCE IS LOW BEYOND THE MONDAY TIME FRAME SO HAVE STUCK CLOSE TO THE CR SUPERBLEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 145 PM EDT WED APR 22 2015 A FEW LINGERING SHOWERS ASSOCIATED WITH THE COLD FRONT ARE QUICKLY PUSHING OUT OF EASTERN KENTUCKY THIS AFTERNOON. AS THE SHOWERS EXIT...AND HIGH PRESSURE BUILDS INTO THE REGION... EXPECT VFR CIGS AND VIS ACROSS ALL TAF SITES THROUGH THE ENTIRE PERIOD. NORTHWEST TO WEST WINDS WILL REMAIN GUSTY BETWEEN 18Z AND 00Z...WITH GUSTS AS HIGH AS 25 TO 30KT. WINDS WILL SLACKEN A BIT OVERNIGHT...BUT THEN BECOME GUSTY AGAIN TOMORROW AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SHALLENBERGER LONG TERM...JVM AVIATION...JVM/SHALLENBERGER
Hazardous weather outlook, Apr 22, 6:50 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 650 PM EDT WED APR 22 2015 KYZ044-050>052-058>060-104-106-108-111-240200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT- MORGAN-WOLFE-LEE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG... SANDY HOOK...WEST LIBERTY...CAMPTON...BEATTYVILLE 650 PM EDT WED APR 22 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. AREAS OF FROST ARE EXPECTED TO DEVELOP LATE TONIGHT...ESPECIALLY IN SHELTERED LOCATIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AREAS OF FROST WILL MELT OFF THURSDAY MORNING. WIDESPREAD FROST IS EXPECTED AND BELOW FREEZING TEMPERATURES ARE POSSIBLE...ESPECIALLY IN VALLEY LOCATIONS LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ068-069-079-080-083>088-107-109-110-112>120-240200- ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX- BELL-HARLAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE... ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...PAINTSVILLE... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 650 PM EDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. PATCHY FROST IS POSSIBLE IN SOME OF THE MORE SHELTERED LOCATIONS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDESPREAD FROST IS EXPECTED AND BELOW FREEZING TEMPERATURES ARE POSSIBLE...ESPECIALLY IN VALLEY LOCATIONS LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SHALLENBERGER/GREIF
In the hours before
Special weather statement, Apr 22, 3:56 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 356 PM EDT WED APR 22 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-230900- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 356 PM EDT WED APR 22 2015 ...PATCHY FROST POSSIBLE TONIGHT...WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES THURSDAY NIGHT... HIGH PRESSURE MOVING OVER THE REGION WILL BRING LIGHT WINDS AND CHILLY TEMPERATURES TONIGHT AND BELOW FREEZING TEMPERATURES ON THURSDAY NIGHT. THIS WILL RESULT IN PATCHY FROST TONIGHT AND MORE WIDESPREAD FROST DEVELOPMENT THURSDAY NIGHT. SOME OF THE MORE SHELTERED VALLEYS MAY DROP BELOW 30 ON THURSDAY NIGHT. SHALLENBERGER
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:18 AM EDT | Special Weather Statement | JKL | Johnson, Magoffin, Martin, Menifee, Morgan | 57 min |
Nearby
Frost Advisories in Kentucky, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.